# SDR CA990303001

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 369D2512513
- Condition: Tight
- Location: M/R Transmission
- Part time: 1,250 hours
- Component: Westerngear, 369D25100901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPAIR ON MAIN ROTOR TRANSMISSION, IT WAS NOTICED THAT THE ROLLER BEARING 309025146 INNER RACE HAD MOVED BACK FROM ITS ORIGINAL PRESSED ON POSITION.  IT WAS FOUND TO BE TIGHT AGAINST THE T/R OUTPUT PINION RETAINING RING.
